# SDR LR7A06060

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HC5711 FOUND LT INBOARD WING FRONT SPAR WEB STIFFENER WITH A 3.5 INCH CRACK INSIDE OF NR 2 DRY BAY AT FS 517, CWS 178, WL 275.  REPLACED STIFFENER IAW SMP 583 51-60 & 51-70.
